# SDR SWIA201439968

- Difficulty date: November 16, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 34,736 hours, 48,794 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Prop Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER HEAT FAILED,  CIRCUIT BREAKER B1 TRIPPED.  TIGHTENED LOOSE HARDWARE ON NR 1 BLADE PROP HEAT WIRES ON RT ENGINE.  PERFORMED OPS ENGINE RUNS.  OPS CHECK GOOD ON BOTH PROP TIMERS.
